A Markov chain model of a packed bed

Srinivasan, S. K. ; Mehata, K. M. (1972) A Markov chain model of a packed bed AIChE Journal, 18 (3). pp. 650-652. ISSN 0001-1541

Full text not available from this repository.

Official URL: http://onlinelibrary.wiley.com/doi/10.1002/aic.690...

Related URL: http://dx.doi.org/10.1002/aic.690180331


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to American Institute of Chemical Engineers.
ID Code:37036
Deposited On:14 Apr 2011 11:41
Last Modified:14 Apr 2011 11:41

Repository Staff Only: item control page